# SDR DALA2023041202883

- Difficulty date: January 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 25790566) DURING ACCOMPLISHMENT OF EO 2500-01853 FLOORING MODIFICATIONS, DISCREPANCIES WERE FOUND WITHIN THE WORK CARDS. ACCOMPLISHED VA 97748MA REV IR IN CONJUNCTION WITH EO 2500-01853.
